IEICE Electronics Express
Online ISSN : 1349-2543
ISSN-L : 1349-2543
LETTER
Rotational invariants for Tchebichef moments
Goh Hock AnnRosli BesarFazly Salleh Abas
Author information
JOURNALS FREE ACCESS

2010 Volume 7 Issue 9 Pages 577-582

Details
Abstract

Image moments that are invariants to distortions such as translation, scale and rotation are an important tool in pattern recognition. In this paper, derivation of invariants for Tchebichef moments with respect to rotation will be presented. The rotational invariants are achieved neither by tempering with the image nor transforming the coordinates from rectangular to polar. They are derived using moment normalization method, which attempts to map the distorted moments with the undistorted ones. Experimental results show that the derivation is correct and it poses as a viable solution to test whether one image is a rotationally distorted version of another.

Information related to the author
© 2010 by The Institute of Electronics, Information and Communication Engineers
Previous article Next article
feedback
Top